MAUDE Adverse Event Report: ARTHREX, INC. PLANTAR LAPIDUS PLATE, SHORT LEFT; BONE FIXATION PLATE

ARTHREX, INC. PLANTAR LAPIDUS PLATE, SHORT LEFT; BONE FIXATION PLATE
Model Number PLANTAR LAPIDUS PLATE, SHORT LEFT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/11/2025, it was reported by a sales representative via phone that an plantar lapidus short plate was not allowing screw to lock in.This occurred during a lapidus arthrodesis on (b)(6) 2025, when the ar-8935l-14 and an ar-8935l-18 screws were not locking into the plate.Everything was removed from the patient and they proceeded to use a new plate that worked.The ar-8935l-18 screw worked with the new plate; the ar-8935l-14 was not used.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, the threads of the plantar lapidus plate, short left, were damaged and broken, and scratches on the surface were also noted.-functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to excessive force being used and/or misaligned of the screws.

Brand Name
PLANTAR LAPIDUS PLATE, SHORT LEFT
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21458899
Report Number1220246-2025-00641
Device Sequence Number12682691
Product Code HRS
UDI-Device Identifier00888867212374
UDI-Public(01)00888867212374(11)221006(10)59322234
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLANTAR LAPIDUS PLATE, SHORT LEFT
Device Catalogue NumberAR-8941PLS
Device Lot Number59322234
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown